# SDR DALA1031043210

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 61,982 hours, 27,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND GOUGE IN NR 2 SLAT INBOARD TRAILING EDGE IN 4 LOCATIONS.  REPAIRED PER SRM 51-21-11, SRM 57-43-21 FIGURE 204 SHEET 2.
